Starting Tamoxifen

Evening ladies. Just after some advice.
I delayed starting tamoxifen due to my holiday and wanting to be local to GP and hospital if I had any SE. Back off my holiday today and lots to do tomorrow involving driving. So would rather start them tomorrow evening rather than tonight. Then I know I’m home Wednesday (doing the holiday washing lol) Thursday daughter is at home to take me to hospital appt and Friday no plans. Just want to be cautious in case of any SE.
Does that sound pathetic and I’m being silly xx
Thanks ladies x

ollybobs

 

I spent a week looking at the packet trying pluck up the courage to start, after talking with PollyP we started taking it at the same time.  Well I am 9 months on, the only real se I have had is the hot flushes about an hour after I take it and some constipation (which my fibre increase is helping with),  I did have a couple of times in the early days when I felt a little “sensitive” but apart from that, I have been ok.

 

Remember they have to let you know about all of the side effects, but that does not mean everyone gets any or all of them.

 

Helena xxx

Thank you ladybowler. That’s what I need someone starting the same as me.
Anyone starting tomorrow?

I remember those thoughts Olly!  Then after taking the first one, after a couple of hours thinking ‘do I feel anything yet?!’ 

Anyway, as it turns out, SE’s have not been an issue for me, so hope it’s the same for you & wishing you well with it. 

ann x

Thank you Anne-M do you stick to one brand or just what the chemist gives you? X

I’ve just had the Wockhardt brand, but that’s what I’ve been given, not requested, over the past year.
x

I started Tamoxifen almost a month ago and take it before I go to bed. I’ve been surprised at the lack of obvious side effects. I will admit my hormones are all over the place so I have had a couple of bad days with crying but my GP has prescribed something to settle that while my body adjusts to the new medication but the only other side effects I’ve noticed is my concentration/memory is a little bit rubbish (now I just write list for everything so I don’t have to worry about remembering things) and i’ve lost my appetite. I’ve lost a total of a stone over the last 4 weeks, not because I don’t want to eat but rather just forget. My husband is helping me out there and just gentle prompts me from time to time or will surprise me with a choci bar if he pops to the shops.

 

There are a lot of ladies on the forum who haven’t been as lucky in regards to side effects but hopefully you will be fine. If mine stay consistant, I’m happy I can live with it for the next 10 years in the hope I don’t have a reoccurance in the future.